# SDR SWIA2019100446412

- Difficulty date: September 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 BETWEEN STR 26L-26R FWD AND AFT SIDES OF FRAME HAD CORROSION (C-CHECK) RO: 10/01/2019 BLENDED CORROSION ON FS349 FRAME BETWEEN STR26L - STR26R. / REMOVED AND REPLACED THE FS349 LOWER FRAME SECTOR IAW SRM. LEAK CHECKS GOOD.
